Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 26 found articles
 
 
  Stein’s method for multivariate Brownian approximations of sums under dependence
 
 
Title: Stein’s method for multivariate Brownian approximations of sums under dependence
Author: Kasprzak, Mikołaj J.
Appeared in: Stochastic processes and their applications
Paging: Volume 130 () nr. 8 pages 4927-4967
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands